BIBLIOS

  Ciências References Management System

Visitor Mode (Login)
Need help?


Back

Publication details

Document type
Journal articles

Document subtype
Full paper

Title
The because of Because Without Cause

Participants in the publication
Daniele Molinini (Author)
Dep. História e Filosofia das Ciências
CFCUL - Centro de Filosofia das Ciências da Universidade de Lisboa

Date of Publication
2018-04-27

Where published
Philosophia Mathematica

Publication Identifiers
ISSN - 0031-8019,1744-6406

Address
italia

Publisher
Oxford University Press (OUP)

Volume
26
Number
2

Starting page
294
Last page
294

Document Identifiers
DOI - https://doi.org/10.1093/philmat/nky008
URL - http://dx.doi.org/10.1093/philmat/nky008

Rankings
SCIMAGO Q1 (2019) - 0.500 - Philosophy
SCIMAGO Q2 (2019) - 0.500 - Mathematics


Export

APA
Daniele Molinini, (2018). The because of Because Without Cause. Philosophia Mathematica, 26, 294-294. ISSN 0031-8019,1744-6406. eISSN . http://dx.doi.org/10.1093/philmat/nky008

IEEE
Daniele Molinini, "The because of Because Without Cause" in Philosophia Mathematica, vol. 26, pp. 294-294, 2018. 10.1093/philmat/nky008

BIBTEX
@article{46757, author = {Daniele Molinini}, title = {The because of Because Without Cause}, journal = {Philosophia Mathematica}, year = 2018, pages = {294-294}, volume = 26 }